20 weeks and still suffering :(

so for past two days i have had terrible migraine that leaves me in tears. i dont want to take paracetmol as i have been on high dosage of steroids which i came off saturday after being on them since february due to hyperemesis. not only have i got the migraines, the tops of my legs are aching that i can hardly walk upstairs, i have a temperature and flushes and the sicky feeling is returning. i suffer bad with nose bleeds and fainting too the past few weeks but only since being pregnant. anyone else get these?

8 Replies

oldestnewest
  • Oh bless you. ... stopping the steroids can cause side effects can't they? Have u been checked over by the dr? I hit my head on sat and can feel where I've hit it even though there is bruise on the outside it bloody hurts on the inside and kept me awake sat night

    Do u feel like your coming down with something? Sounds like you should be checked over after every thing u have gone thru bless u x

  • i worry as i dont want the sickness to return. but i have a feeling it will be back with a vengeance as that happened last time they tried. i have to come off them though as bubs is at risk of diabetes. :( i spent 4 weeks in hospital. so under consultant care and see her every 3 weeks. i work within the hospital as a secretary so have emailed her today to see if it is withdrawal symptoms. xx

  • Bless u! I experienced very simular symptoms when i was pregnant with my son in 2008. Are u getting enough iron? It took me a while to also realise but when i changed my eating habits to a few more greens & vegetables when i had a meal i noticed the symptoms eased.

    Your symptoms do sound like a side effect of steroids but its worth going to visit your G.P A.S.A.P.

    xx

  • Contact your midwife and tell her. Dont make yourself miserable and go it alone.

  • I hope you was weened off your steroids gradually you are not supposed to stop them suddenly, if you have this will be why you feel so ill.

    Please see your go ASAP, you do not sound well.

  • *gp*

  • Ask per skyblueboston - what dose of steeds were you on? Prednisalone or dexamethasone? We're they tapered (weaned)? Could all be steroid induced...

  • i was on 40mg of Prednisolone a day. i was weaned off 5mg every two days. last time they weaned me off them if was over a week and too quickly and the sickness returned quickly. i rung my doctors last night when i left work and he says the only thing ruling out withdrawal from steroids is the temperature i have. so he says it could be a viral infection as there are a few different ones going round at the moment.

You may also like...